# SDR AALA202404160741

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 39,164 hours, 16,662 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Rt Generator
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: INTERMITTENT MASTER CAUTION WITH ELECTRIC LIGHT FOR RIGHT GENERATOR TRANSFER BUS OFF LIGHT FLICKERS AT SAME TIME; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA. FOUND CONNECTORS DP1205 & DP1206 LOOSE, RECONNECTED AND SECURED CONNECTORS. OPERTIONAL CHECK GOOD. PER AMM 24-11-11
